# SDR GTIA2022100336699

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 18,333 hours, 7,962 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEARD LOUD POP , FOLLOWD BY A SMELL OF BURNING E;EC ON CLIMB OUT AR 22,000 FT . DIVERTED TO RIC. ON TAXI WAY WAITING FOR GATE SMELL AND NOISE GOT WORSE , NO ECAM AT THIS TIME .. ANOTHER LOUD NOISE HAPPENED AND SMELL OF BURNING. AT THAT TIME GOT ECAM FAULT -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR   , APPLIED REPORTING SHEET TO DECISION TABLE AND WAS FOUND TO BE TYPE 9 ODOR STEMMIMG FROM A FAULTING EXTRACT FAN (VENT EXTRACT FAULT )  . NO  FURTHER DEFECTS NOTED ON THE EXTERIOR OR  INTERIOR AIR QUALITY REF TSM 05-50-00 . SEE LOG PAGE 3098733-1 FOR MEL
